Research

Dynamic Optimality of Yield Curve Strategies (Published in "International Review of Finance", Vol.4, 49-78, 2003. )

Author

Abstract

This paper formulates and analyzes a dynamic optimization problem of bond portfolios within Markovian Heath-Jarrow-Morton term structure models. In particular, we investigate optimal yield curve strategies analytically and numerically, and provide theoretical justification for a typical strategy which is recommended in practice for an expected change in the shape of the yield curve. In the numerical analysis, we utilize a new technique based on the asymptotic expansion approach in order to increase efficiency in computation.
ダウンロード